# SDR SWIA2021080259982

- Difficulty date: May 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 907-969
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL APPROX. FS 907.00 Â€“ FS 969.00 IS CORRODED.      (C-CHECK RO 7/28/2021)    CORROSION ON LH SIDE SEAT RAIL APPROX. FS 907.00-FS 969.00 IS ON MULTIPLE CROSS SECTIONS AND HAS LESS THAN 3Â€? OF SEPARATION AND IS OUT OF LIMITS REF CRJ900 SRM 53-51-49-101-001-A02. REMOVED AND REPLACED LH SIDE SEAT RAIL AT APPROX. FS907 TO FS969 IAW CRJ900 AMM 53-00-49-400-801-A07.
